` Dmitry Pelinovsky Web Page: Publication Bank

Wave breaking and global existence

Invited articles:
abstract download S.N. Alekseenko, M.V. Dontsova, and D.E. Pelinovsky, Global solutions to the shallow-water system with a method of an additional argument, Applicable Analysis 96, 1444-1465 (2017)
abstract download D. Pelinovsky, Survey on global existence in the nonlinear Dirac equations in one dimension, "Harmonic Analysis and Nonlinear Partial Differential Equations" (Editors T. Ozawa and M. Sugimoto) RIMS Kokyuroku Bessatsu, B26, 37-50 (2011)

Regular articles:
abstract download A. Geyer and D.E. Pelinovsky, Spectral stability of periodic waves in the generalized reduced Ostrovsky equation, Letters in Mathematical Physics 107, 1293-1314 (2017)
abstract download E.R. Johnson and D. Pelinovsky, Orbital stability of periodic waves in the class of reduced Ostrovsky equations, Journal of Differential Equations 261, 3268-3304 (2016)
abstract download R. Grimshaw and D.E. Pelinovsky, Global existence of small-norm solutions in the reduced Ostrovsky equation, Discrete Continuous Dynamical Systems Series A 34, 557-566 (2014)
abstract download Y. Liu, D. Pelinovsky, and A. Sakovich, Wave breaking in the Ostrovsky-Hunter equation, SIAM Journal of Mathematical Analysis 42, 19671985 (2010)
abstract download D.E. Pelinovsky and A. Sakovich, Global well-posedness of the short-pulse and sine-Gordon equations in energy space, Communications in PDE 35, 613-629 (2010)
abstract download Yu. Liu, D. Pelinovsky, and A. Sakovich, Wave breaking in the short-pulse equation, Dynamics in PDEs 6, 291-310 (2009)